MathSciNet Relay Station
MathSciNet bibliographic data
MR2215182 34C14 (34A05 37K05 49K15)
Ibragimov, Nail H. Integrating factors, adjoint equations and Lagrangians. J. Math. Anal. Appl. 318 (2006), no. 2, 742–757.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement